Jump to content

londoncat8

Member Since 05 Mar 2012
Offline Last Active Yesterday, 06:03 PM

Posts I've Made

In Topic: Prescribed Accutane For Mild Acne-Need Advise (Please)

08 December 2014 - 01:07 PM

Absolutely 100% do it! Im currently on my last month of Accutane, and it is the best decision I've ever made. My skin is flawless, I haven't had a pimple in months, its such a great feeling! My acne wasn't as bad as some peoples, but it was noticeable, so I'm sure yours will clear up too. The amount your derm prescribed you is fine also. Im 115' and was taking 80 mg a day at one point (that was a bit too much, wayyy too dry) but anywhere from 40/60 should be perfect.

 

I hope everything works out! You won't regret it

thank you so much for the encouragement!! I really was so excited with my dermatologist's positivity about me trying it, but as soon as some of my family found out they REALLY discouraged me from it, which only caused me to worry about it! I'm so glad to hear that it has worked for you



>I had perfect skin up until I was 17, when I started getting mild acne. It was no big deal, but it slowly got worse over the course of a year. When I was 18, it completely blew up and became an absolute mess. I'd say a good 2-3 years of my life were ruined due to acne. 

 

So my point being... If your acne is continually getting worse, and you have tried everything, you should get on Accutane now. Sure there is a chance that it won't get any worse, but I personally wouldn't want to take that risk. Plus, you've been OFFERED this medication which is extremely hard to obtain especially with cases of mild acne.

 

One question, have you ever been on birth control?

thanks for the reply. You're right about taking advantage of the offer. It seems A LOT of people with mild acne are desperate for it and have a lot of trouble getting it. And surprisingly this was my first time every seeing the dermatologist who prescribed it. (I had seen another in the past).

 

and no, i have never been on birth control. I feel like my acne isn't really hormonal though because it seems like there are constant clogged pores/blackheads all across my face.



There is a good chance it might help. There is also an equal chance of accutane not helping long term and giving you side effects for life. Before you start it read the negative side effects on this website and see what kind of problems people end up and deal with years on after taking accutane. I took it, and it helped while I was on it. Once my treatment finished acne returned as before, plus I lost 50% of my hair which took me 2 years to grow back. Have you tried spire or birth control pills, have you tried regimen? If its mild, maybe some other solution can be found. Good luck!

thanks for the input! I've definitely been reading a ton of forums on accutane, not just the good but also the bad. The side effects do concern me, and honestly if my hair starting falling out I think i would have to discontinue the treatment (or if i started experiencing any really bad side effects). I really hate to hear that about your hair, but i'm glad that it is growing back.

I haven't tried the acne.org regimen, but for a VERY long time i did a strict skin care regimen of washing my face with a BP cleanser, using Benzaclin, and then moisutrizer which seems to be very similar.

 

I did use PB before I tried regimen and it did not do much but, for the last 2 years dan' regimen seemed to prove the only thing that works for me. Side effects sometimes do not stop, even if you stop taking accutane….it depends on each person. Having said that in my own family 3 people have been on accutane in the 80s and they had fantastic results. My hair started to fall out 1 month after I finished taking accutane, there are some people who had hair falling out  months after finishing. So, just because you plan to stop taking it when you hair falls out would not mean it immediately reverse the effect. I say, if your acne is not severe look for some other solutions. :)


In Topic: Prescribed Accutane For Mild Acne-Need Advise (Please)

07 December 2014 - 07:18 PM

There is a good chance it might help. There is also an equal chance of accutane not helping long term and giving you side effects for life. Before you start it read the negative side effects on this website and see what kind of problems people end up and deal with years on after taking accutane. I took it, and it helped while I was on it. Once my treatment finished acne returned as before, plus I lost 50% of my hair which took me 2 years to grow back. Have you tried spire or birth control pills, have you tried regimen? If its mild, maybe some other solution can be found. Good luck!:) 


In Topic: No Improvement Yet Please Help

19 October 2014 - 08:29 PM

If it was starting to get better when you used it twice  a day then probably it is best to get back to twice a day. Maybe, it worth researching what moisturiser is best for your skin. I use the one from the regimen and it works really well. Look for oil free moisturiser. :) 


In Topic: I Miss (A Fraction Of) My Oil. When Will It Come Back?

22 September 2014 - 03:58 PM

 

 

My oil returned 1 month after I finished my course. And it has returned together with acne!

Oh no.

Going to take another course?

no, because it did not help me. I also lost half of my hair after accutane. Too risky to try again. Hairloss is nothing compared to other side effects people suffer long term. Just look at the thread about negative side effects post accutane. I use dan's regimen, it helps.

I'm glad Dan's regimen helps you. Do you ever get cysts at all?

I used to get them all the time and BP never helped except when I tried it with Dan's products  in the way he advices:) I just wish I tried his regimen before I tried accutane. I assumed it would not help me because I tried BP before and it did nothing:) So I hope whatever you chose it helps you:)


In Topic: I Miss (A Fraction Of) My Oil. When Will It Come Back?

21 September 2014 - 07:09 AM

My oil returned 1 month after I finished my course. And it has returned together with acne!

Oh no.

Going to take another course?

no, because it did not help me.:) I also lost half of my hair after accutane. Too risky to try again. Hairloss is nothing compared to other side effects people suffer long term. Just look at the thread about negative side effects post accutane. I use dan's regimen, it helps.